Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 55, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 4, 2022, 9:35 PM CDT for Green County, Wisconsin. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2022, 9:35 PM CDT (02:35 UTC)
- Expired
- Jul 4, 2022, 10:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Green County, WI
The radar
The Milwaukee radar (KMKX), 87 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 8:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3635 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 538 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 38.0
The text
As transmitted.
511
WUUS53 KMKX 050235
SVRMKX
WIC045-050300-
/O.NEW.KMKX.SV.W.0055.220705T0235Z-220705T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
935 PM CDT Mon Jul 4 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Northeastern Green County in south central Wisconsin...
* Until 1000 PM CDT.
* At 935 PM CDT, a severe thunderstorm was located near Monticello,
or near Monroe, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brodhead, Monticello, Albany and Attica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4268 8967 4275 8972 4284 8937 4261 8937
TIME...MOT...LOC 0235Z 258DEG 35KT 4270 8960
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON2 follow-up statements
174
WWUS53 KMKX 050245
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
945 PM CDT Mon Jul 4 2022
WIC045-050300-
/O.CON.KMKX.SV.W.0055.000000T0000Z-220705T0300Z/
Green WI-
945 PM CDT Mon Jul 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN GREEN COUNTY...
At 945 PM CDT, a severe thunderstorm was located over Albany, or 8
miles northwest of Brodhead, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brodhead, Albany and Attica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4266 8956 4278 8954 4284 8937 4261 8937
TIME...MOT...LOC 0245Z 258DEG 35KT 4272 8946
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PATTERSON861
WWUS53 KMKX 050251
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
951 PM CDT Mon Jul 4 2022
WIC045-050301-
/O.EXP.KMKX.SV.W.0055.000000T0000Z-220705T0300Z/
Green WI-
951 PM CDT Mon Jul 4 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN COUNTY WILL
EXPIRE AT 1000 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Wisconsin.
LAT...LON 4266 8956 4278 8954 4284 8937 4261 8937
TIME...MOT...LOC 0251Z 258DEG 35KT 4273 8941
$$
PATTERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 9:30 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 4, 9:30 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
930 PM CDT Mon Jul 4 2022
.UPDATE...
(Issued 925 PM CDT Mon Jul 4 2022)
Storms continue to percolate along a remnant boundary from storms
that moved through earlier in the day. We have all but lost any
surface based instability but MUCAPE remains very high with values
pushing 3,000 J/kg in the western half of the area. Winds shear
remains strong but is largely parallel to the boundary so we can
expect storms to continue to develop and push eastward with little
in the way of any S/SE movement at this time. Eventually as we
begin to approach midnight it looks like flow should start to veer
enough to where storms should begin to dive south. Low level
hodographs from the VAD wind profiler and forecasts should start
to lose the stronger curvature and would expect storms to become
more linear.
Main hazards with storms remains damaging winds, hail, and very
heavy rainfall. Thankfully storms have been moving and not quite
training over the same area but this could start to change as the
flow becomes more boundary parallel. Rainfall rates have been
about 1 to 1.5 inches per hour so far with storms. Could see that
tick up with potential for training later tonight.
Stumpf
&&
.SHORT TERM...
(Issued 315 PM CDT Mon Jul 4 2022)
Tonight through Tuesday night:
Storms on the front of this system have mostly weakened with some
initial development on the back end of this system as expected.
We will continue to have concerns on the back edge in addition
ongoing convection. This is primarily as a result of the 850mb
LLJ advecting warm moist air into the region. Thus we will not
really need a recovery of the environment behind this initial
round of thunderstorms as we will be relying on the advective
processes for any further development later on.
As for later convection there remains lots of uncertainty in what
we should expect to unfold later this afternoon through the late
evening hours. Latest CAMs suggest a bit more agreement with some
redevelopment of storms on the immediate back end of the system
into the late afternoon and early evening. How quickly this
situation unfolds is still uncertain but the dynamic situation
improves with time and thus we think the early evening will be
when convection begins to redevelop, likely overhead. How strong
these, possibly supercellular storms are, is also still in
question as really only the HRRR shows them becoming very strong
though the other CAMs do at least show some of the redevelopment.
The concern for supercellular structure in some storms comes
primarily from CAMs indicating initially cellular structures in
addition the increase in shear, especially in the low levels that
the LLJ will also bring with hodographs in most of the CAMs
showing strong low level turning and lots of SRH. This should
bring some potential for a tornado or two in addition to hail and
wind risks. Then later into the evening the concern will be for
any ongoing development or new development to congeal into a line
that would likely slowly push southeast. This would likely carry
risks for wind and a few QLCS type tornadoes with any bulges in
the line given primarily westerly 0-3km shear vectors. This will
also carry a flash flood risk as the general motion of the line
could lead to some training based on the orientation of the storms
with PWATs in excess of 2 inches.
Into Tuesday, the warm frontal boundary will be draped just south
of the IL/WI border that will be the main forcing mechanism for
any storms into the day Tuesday. While the morning and early
afternoon looks to remain fairly quiet the late afternoon and
through the evening could become interesting as storms appear
likely to fire up along the warm front as most models suggest this
to be the case. There will also be some help from a shortwave
that could help get some additional convection going. The concern
will be for some severe storms but the consensus from models
suggests storms may only be in the CWA for a limited period or if
storms lift north then they would likely weaken as the push away
from the boundary. Either way it appears the risk for severe
storms would be fairly limited in time and space. The only concern
would be if the warm front were to lift a bit further north than
originally expected, which would increase concerns in the area.
Otherwise during the day Tuesday expect temperatures across the
southern and southwest parts of Wisconsin reaching the 90s with
dewpoints in 70s leading to apparent temperatures climbing above
100 thus we have decided to issue a Heat Advisory for parts of the
CWA.
Kuroski
&&
.LONG TERM...
(Issued 315 PM CDT Mon Jul 4 2022)
Wednesday through Monday:
With a lot of activity expected the uncertainty in the long term
is somewhat high as in part what happens will be dependent on
these next few days. Regardless Wednesday looks like another day
that could feature some rain and storms though models suggest this
could be ongoing throughout much of the day Wednesday. While
severe storm potential looks fairly limited due to the lack of
instability to the north of the warm front while the warm front
looks to remain mostly to the south of the area. There will be
plenty of forcing aloft as well which will likely bring showers
and weak storms across much of southern Wisconsin.
Thursday looks more uncertain though generally models suggest the
frontal boundary will remain to the south but upper level forcing
could at least bring some storms and showers. Concern for severe
storms is fairly limited for the most part. Friday will finally
get us out of the wet pattern with high pressure building in from
the north with the front finally pushing south. The weekend looks
to remain fairly quiet with high pressure maintaining while slowly
pushing out to the east and weakening. Into early next week we
could see some activity ramp up again as we could dealing with a
few systems pushing through.
Kuroski
&&
.AVIATION...
(Issued 925 PM CDT Mon Jul 4 2022)
Numerous storms will continue to develop and impact the terminals
through early Tuesday morning before these storms eventually shift
to the south. Damaging winds gusts and hail to quarter size are
the main threats. Cigs will continue to lower towards MVFR as
moisture pools in the low levels. Cigs and vsbys could fall to
LIFR at times with storms. Once storms clear to the south expect a
low stratus deck to move in and hang around until after 12 to 15z
Tuesday morning. Cigs improve by mid morning but another round of
storms are possible Tuesday afternoon and evening.
Stumpf
&&
.MARINE...
(Issued 315 PM CDT Mon Jul 4 2022)
No major marine concerns going forward outside of the potential
for on and off storms through Thursday night. Otherwise low
pressure will continue to push toward the region with mostly
modest variable winds continuing across the lake and waves
remaining fairly low.
Kuroski
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ056-WIZ062-WIZ063-WIZ064-WIZ065-WIZ067-WIZ068-
WIZ069-WIZ070-WIZ071-WIZ072...noon Tuesday to 8 PM Tuesday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jul 4, 4:43 PM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 443 PM CDT Mon Jul 4 2022 WIZ046-047-051-052-056>060-062>072-052145- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 443 PM CDT Mon Jul 4 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Still expecting another round of storms tonight with potential for severe storms and locally heavy rainfall that could lead to flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be a continued chance for thunderstorms at times Tuesday through Friday. Severe storms and locally heavy rainfall will remain a concern through at least Wednesday. Heat index values as high as 105 are possible on Tuesday, especially along and south of I-94. Thus we have issued a Heat Advisory .SPOTTER INFORMATION STATEMENT... Storm and rainfall reports are requested this evening into the overnight hours. Spotter activation is possible at times this week as well. LMZ643>646-052145- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 443 PM CDT Mon Jul 4 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms are expected later this evening and tonight. Some of the storms may be severe. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be chances for thunderstorms Tuesday through Friday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-052145- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 443 PM CDT Mon Jul 4 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected later this evening and tonight. Some of the storms may be severe. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be chances for thunderstorms Tuesday through Friday. www.weather.gov/mkx
In the hours before
Special weather statement, Jul 4, 7:43 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
743 PM CDT Mon Jul 4 2022
WIZ065-050130-
Waukesha WI-
743 PM CDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of central Waukesha
County through 830 PM CDT...
At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hartland, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waukesha, Wauwatosa, New Berlin, Brookfield, Menomonee Falls,
Pewaukee, Sussex, Hartland, Delafield, Elm Grove, Wales, Okauchee
Lake, Oconomowoc, Lisbon, Merton, Butler, Lannon, Nashotah,
Oconomowoc Lake and Chenequa.
People attending Village of Elm Grove Park , and The New Berlin 4th
of July Festival should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4294 8831 4307 8851 4319 8837 4319 8806
4293 8807
TIME...MOT...LOC 0042Z 291DEG 31KT 4309 8833
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WAGNERSpecial weather statement, Jul 4, 8:50 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
850 PM CDT Mon Jul 4 2022
WIZ071-072-050245-
Racine WI-Kenosha WI-
850 PM CDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of Racine and
northeastern Kenosha Counties through 945 PM CDT...
At 850 PM CDT, Doppler radar was tracking a strong thunderstorm over
Waterford North, or near Wind Lake, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Sturtevant, Union Grove, Wind Lake,
Rochester, Raymond, Yorkville, Wind Point, Waterford North, Eagle
Lake, Browns Lake, Caledonia, Waterford, Honey Creek, Somers, Elmwood
Park, North Bay and Franksville.
People attending The Raymond 4th fest , and Racine Fourth Fest
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Wisconsin.
&&
LAT...LON 4276 8777 4270 8777 4265 8781 4261 8782
4259 8781 4256 8781 4267 8816 4274 8831
4284 8831 4284 8781 4278 8775
TIME...MOT...LOC 0150Z 286DEG 25KT 4279 8825
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WAGNERLocal storm report, Jul 4, 9:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN 1 SSE WEST ALLIS 43.00N 88.02W
07/04/2022 M1.52 INCH MILWAUKEE WI COCORAHS
1.52 INCHES SO FAR WITH 1.24 INCHES IN THE
PAST 45 MINUTES. ANY RUNOFF DID CAUSE SOME
MINOR STREET FLOODING EASILY HANDLED BY CURB
AND DRAINS.
&&
HALBACHSpecial weather statement, Jul 4, 9:11 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
911 PM CDT Mon Jul 4 2022
WIZ064-065-070-050300-
Walworth WI-Waukesha WI-Jefferson WI-
911 PM CDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of northern Walworth,
southwestern Waukesha and southeastern Jefferson Counties through
1000 PM CDT...
At 910 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Atkinson, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Whitewater, Fort Atkinson, Jefferson, Mukwonago, East Troy, North
Prairie, Palmyra, Potter Lake, Rome, La Grange, Eagle, Hebron,
Genesee, Troy Center and Nws Milwaukee/sullivan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4279 8872 4291 8887 4299 8883 4295 8829
4269 8832
TIME...MOT...LOC 0210Z 287DEG 33KT 4292 8875
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WAGNERLocal storm report, Jul 4, 9:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CDT MON JUL 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 4 WNW FOOTVILLE 42.69N 89.29W
07/04/2022 ROCK WI LAW ENFORCEMENT
A FEW TREES DOWN ON THE WEST SIDE OF ROCK
COUNTY.
&&
JPGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:43 PM CDT | Special Weather Statement | MKX | Waukesha | 47 min |
| Jul 4, 7:48 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 42 min |
| Jul 4, 7:58 PM CDT | Severe Thunderstorm Warning | MKX | Green | 47 min |
| Jul 4, 8:08 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Jul 4, 8:27 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 63 min |
| Jul 4, 8:44 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 46 min |
| Jul 4, 8:50 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 55 min |
| Jul 4, 8:55 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Iowa, Lafayette, Rock | 2 hr |
| Jul 4, 9:01 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 94 min |
| Jul 4, 9:11 PM CDT | Special Weather Statement | MKX | Walworth | 49 min |
| Jul 4, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 49 min |
| Jul 4, 9:17 PM CDT | Special Marine Warning | MKX | 88 min | |
| Jul 4, 9:17 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 43 min |
| Jul 4, 9:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 56 min |
| Jul 4, 9:38 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Jul 4, 10:10 PM CDT | Severe Thunderstorm Warning | MKX | Green | 50 min |
| Jul 4, 10:35 PM CDT | Areal Flood Advisory | MKX | Green | 50 min |
| Jul 4, 10:54 PM CDT | Special Weather Statement | MKX | Kenosha | 51 min |
| Jul 5, 11:08 AM CDT | Marine Dense Fog Advisory | MKX | 8 hr | |
| Jul 5, 4:53 PM CDT | Special Weather Statement | MKX | Green | 37 min |
| Jul 5, 4:55 PM CDT | Special Weather Statement | MKX | Rock | 35 min |
| Jul 5, 5:20 PM CDT | Areal Flood Advisory | MKX | Green, Rock | 3 hr |
| Jul 5, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 38 min |
| Jul 5, 5:33 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 42 min |
| Jul 5, 6:05 PM CDT | Flash Flood Warning | MKX | Rock | 5 hr |
| Jul 5, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 32 min |
| Jul 5, 6:17 PM CDT | Areal Flood Advisory | MKX | Green | 3 hr |
| Jul 5, 6:41 PM CDT | Special Weather Statement | MKX | Jefferson | 34 min |
| Jul 5, 6:43 PM CDT | Flash Flood Warning | MKX | Green | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.